MathSciNet Relay Station
MathSciNet bibliographic data
MR1068924 (93d:13026) 13D03 (13C11 13D25 18G15 55T20)
Avramov, Luchezar L.; Foxby, Hans-Bjørn; Lescot, Jack Bass series of local ring homomorphisms of finite flat dimension. Trans. Amer. Math. Soc. 335 (1993), no. 2, 497–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement